# SDR IPXA10162629

- Difficulty date: September 13, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 5,812 hours, 3,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD NR241LN IS DAMAGED AT EDGE.     ACCCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR241LN IAW EO A300-5320-38221-B PARA. 6A.
